# SDR ASAA2016111918748

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 34,546 hours, 10,464 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM157389
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 34,541 hours, 10,463 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SERVO FUEL HEATER LEAKS FUEL. GROUNDED, YES. REMOVED AND REPLACED THE NR 2 ENGINE SERVO FUEL HEATER, REF AMM 73-11-07-000-801-F00 AND 73-11-07-400-801-F00. LEAK CHECK GOOD.
